RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 179, Number 1, Pages 24–27 (Mi dan33700)  

MATHEMATICS

The nonexistence of mappings of class $BL^{n/2}$ of a ball onto a region

I. S. Ovchinnikov

Donetsk Computer Center Academy of Sciences of the Ukrainian SSR

Full text: PDF file (594 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.54
Presented: M. A. Lavrent'ev
Received: 03.04.1967

Citation: I. S. Ovchinnikov, “The nonexistence of mappings of class $BL^{n/2}$ of a ball onto a region”, Dokl. Akad. Nauk SSSR, 179:1 (1968), 24–27

Citation in format AMSBIB
\Bibitem{Ovc68}
\by I.~S.~Ovchinnikov
\paper The nonexistence of mappings of class $BL^{n/2}$ of a ball onto a region
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 179
\issue 1
\pages 24--27
\mathnet{http://mi.mathnet.ru/dan33700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0229813}
\zmath{https://zbmath.org/?q=an:0189.09501}


Linking options:
  • http://mi.mathnet.ru/eng/dan33700
  • http://mi.mathnet.ru/eng/dan/v179/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019